Results 1 to 9 of 9
Like Tree2Likes
  • 1 Post By Josh577
  • 1 Post By kelkel

Thread: Adex making me feel bloated.

  1. #1
    Josh577's Avatar
    Josh577 is offline Associate Member
    Join Date
    Mar 2016
    Posts
    294

    Adex making me feel bloated.

    just started take some adex. 1mg every other day, Ive woken up with morning wood every day seens I took the first dose so it's working in my mind but every time I take it I feel bloated and full like I need to go to the bathroom or pass gas. It's almost making me feel like I'm having an anxiety attack, tight in the chest. Is that normal? I've taken Liquidex befor from a research.com and felt fine but this is pills from an ugl.
    Last edited by Josh577; 09-28-2017 at 10:55 PM.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,673
    Josh why on earth would you need 1mg EOD?
    -*- NO SOURCE CHECKS -*-

  3. #3
    Couchlock is offline Banned
    Join Date
    Jul 2016
    Posts
    2,737
    Yes, my thoughts exactly.

    You are taking about 4x what's needed

    Dial it back some. No estrogen is just as bad as too much.

    This game is about balance

  4. #4
    Josh577's Avatar
    Josh577 is offline Associate Member
    Join Date
    Mar 2016
    Posts
    294
    Well shit i thought I had in my notes 1mg every other day. I don't know any one to give me advise other thin this forum. I've only been working out and using gear for a couple years and I've based all my research off this page and our stickies, I only trust this forum. For some reason I was thinking I took 1mg eod during my last cycle but now that you've pointed this out I've looked in my notebook and i was taking .25mg. I don't know what I was thanking, I work construction on the road and I just switched to night shift. I'm working 7 days aweek 13 hours a day, I guess I'm just tired and wasn't thanking. I feel stupid
    Last edited by Josh577; 09-29-2017 at 08:47 PM.
    MuscleScience likes this.

  5. #5
    MuscleScience's Avatar
    MuscleScience is offline ~AR-Elite-Hall of Famer~
    Join Date
    Oct 2006
    Location
    ShredVille
    Posts
    12,631
    Blog Entries
    6
    Quote Originally Posted by Josh577 View Post
    Well shit i thought I had in my notes 1mg every other day. I don't know any one to give me advise other thin this forum. I've only been working out and using gear for a couple years and I've based all my research off this page and our stickies, I only trust this forum. For some reason I was thinking I took 1mg eod during my last cycle but now that you've pointed this out I've looked in my notebook and i was taking .25mg. I don't know what I was thanking, I work construction on the road and I just switched to night shift. I'm working 7 days aweek 13 hours a day, I guess I'm just tired and wasn't thanking. I feel stupid
    Do you feel better now, I bet your estrogen was -200 lol
    “If you can't explain it to a second grader, you probably don't understand it yourself.” Albert Einstein

    "Juice slow, train smart, it's a long journey."
    BG

    "In a world full of pussies, being a redneck is not a bad thing."
    OB

    Body building is a way of life..........but can not get in the way of your life.
    BG

    No Source Check Please, I don't know of any.


    Depressed? Healthy Way Out!

    Tips For Young Lifters


    MuscleScience Training Log

  6. #6
    Josh577's Avatar
    Josh577 is offline Associate Member
    Join Date
    Mar 2016
    Posts
    294
    Well how do you feel when it's low like that? I've only been taking it for week

  7. #7
    MuscleScience's Avatar
    MuscleScience is offline ~AR-Elite-Hall of Famer~
    Join Date
    Oct 2006
    Location
    ShredVille
    Posts
    12,631
    Blog Entries
    6
    Quote Originally Posted by Josh577 View Post
    Well how do you feel when it's low like that? I've only been taking it for week
    Typically like shit, sore joints, moody and your immune system is shot. A week should not hurt much though
    “If you can't explain it to a second grader, you probably don't understand it yourself.” Albert Einstein

    "Juice slow, train smart, it's a long journey."
    BG

    "In a world full of pussies, being a redneck is not a bad thing."
    OB

    Body building is a way of life..........but can not get in the way of your life.
    BG

    No Source Check Please, I don't know of any.


    Depressed? Healthy Way Out!

    Tips For Young Lifters


    MuscleScience Training Log

  8. #8
    Josh577's Avatar
    Josh577 is offline Associate Member
    Join Date
    Mar 2016
    Posts
    294
    My knees and ankles are hurting like hell

  9. #9
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,673
    Skip the adex for a week then resume an appropriate dosage.
    MuscleScience likes this.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •